# SDR SWAA2023030611602

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 10,746 hours, 4,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R/H EMERGENCY LIGHTS NOT COMING ON DURING TEST<[01] REMOVED & REPLACED AFT CABIN R/H SIDE BATTERY PACK IAW AMM 33-51-06
